RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 6(198), Pages 233–234 (Mi umn3323)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Polynomial identities in incidence algebras

N. A. Nachev


Full text: PDF file (299 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 18.12.1975

Citation: N. A. Nachev, “Polynomial identities in incidence algebras”, Uspekhi Mat. Nauk, 32:6(198) (1977), 233–234

Citation in format AMSBIB
\Bibitem{Nac77}
\by N.~A.~Nachev
\paper Polynomial identities in incidence algebras
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 6(198)
\pages 233--234
\mathnet{http://mi.mathnet.ru/umn3323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466208}
\zmath{https://zbmath.org/?q=an:0384.06002}


Linking options:
  • http://mi.mathnet.ru/eng/umn3323
  • http://mi.mathnet.ru/eng/umn/v32/i6/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Kolegov, O. V. Markova, “Sistemy porozhdayuschikh matrichnykh algebr intsidentnosti nad konechnymi polyami”, Chislennye metody i voprosy organizatsii vychislenii. XXXI, Zap. nauchn. sem. POMI, 472, POMI, SPb., 2018, 120–144  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:170
    Full text:81
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020